# SDR CALA2024010800056

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 70,927 hours, 12,501 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank Unit
- Part number: 201280113
- Part serial: 446
- Condition: Intermittent
- Location: Lh Wing, #8
- Part time: 119,353 hours, 18,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL QUANTITY DROPPED FROM 36.5 TO 29.7 IN APPOX 30 SECS THEN RETURNED TO 35.6 ACCOMPLISHED IDT INSPECTION OF FUEL PROBE #8 INSTALLATION, VERIFIED CDCCL''S PER GMM 09-10-05 DUE TO HISTORY OF LEFT FUEL TANK DENSITOMETER AND TANK PROBE TU8 REPEAT HITS ON THE FQIS REPLACING BOTH. PARTS USED: 99-2841-9-0009,QTY :1 99-2841-9-9004,QTY :1 LEFT WING #8 TANK UNIT TRACKING INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1277314 SN OFF 0446 DENSITOMETER TRACKING INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1835526 SN OFF 5250 INSTALLED LEFT TANK UNIT 8 REF AMM 28-41-01-404-017-002 ADD EMP:U138004 UNIT, TANK, FQI OFF 99-2841-9-9004 0446 ON 99-2841-9-9004 4738 UNIT, TANK, FQI OFF 99-2841-9-9004 0446 ON 0000 DENSITOMETER, F OFF 99-2841-9-0009 5250 ON 99-2841-9-0009 8008 DENSITOMETER, F OFF 99-2841-9-0009 5250 ON 0000 INSTALLED DESITOMETER REF AMM 28-41-03-404-014-002. COMPLEATED FUEL QUANTITY INDICATING SYSTEM OPERATION TEST REF AMM28-41-00-715-001-002, TESTED GOOD. ADD EMP:U101111.
